MathSciNet Relay Station
MathSciNet bibliographic data
MR2393164 (2009d:42035) 42B20 (42B35)
Fu, Zun Wei; Lin, Yan; Lu, Shan Zhen $\lambda$-central BMO estimates for commutators of singular integral operators with rough kernels. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 3, 373–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement